# SDR USAA2010083091853

- Difficulty date: August 27, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR0352
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1546 - PHX - EES- 4L DOOR CHECK DOOR PRESSURE RED FLASHING LIGHT ON CIDS PANEL.  MX SERVICED 4L DOOR ASSIST BOTTLE IAW MM 52-10-00.
